Conditions of Finiteness on Sharply 2-Transitive Groups.
Aequationes mathematicae, Tome 8 (1972), pp. 287-290
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1972__8_136303,
author = {W. Kerby and H. Wefelscheid},
title = {Conditions of {Finiteness} on {Sharply} {2-Transitive} {Groups.}},
journal = {Aequationes mathematicae},
pages = {287--290},
year = {1972},
volume = {8},
zbl = {0248.16024},
url = {http://geodesic.mathdoc.fr/item/AM2_1972__8_136303/}
}
W. Kerby; H. Wefelscheid. Conditions of Finiteness on Sharply 2-Transitive Groups.. Aequationes mathematicae, Tome 8 (1972), pp. 287-290. http://geodesic.mathdoc.fr/item/AM2_1972__8_136303/